MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK BUMPER INSERT - NEUTRAL; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK BUMPER INSERT - NEUTRAL; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64812130
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 11/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.A review of the device history records indicates that the reported devices were manufactured and accepted into final stock with no reported discrepancies.The complaint history review indicated that there were no similar events for the reported lot.Additional devices listed in this event: catalog: 64812110 description: mrhk femoral bushing, lot: lax155; catalog: 64811140, description: mrh knee fem xl lft, lot: l7kjj; catalog: 64812120, description: mrh axle, lot: lajnp; catalog: 64813113, description: mrh tibial b/plt keel lrg 2, lot: l6sza; catalog: 64812140, description: mrhk tibial sleeve, lot: lah287; catalog: 64813310, description: mrhk tib ins 10mm m/l m2/l2, lot: lax443; catalog: 64812100, description: mrh tib rot comp xs-xl, lot: jb1430; catalog: 64812110, description: mrhk femoral bushing, lot: lau370; catalog: 5560-s-212, description: tri cemented stem 12mmx100mm, lot: n2e05d.At this time, it cannot be determined which, if any of the reported devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
It was reported that patient's left knee was revised due to infection (infecting microorganism not identified).9 out of 10 of the devices in an mrh construct were revised (a cemented stem was not revised).

Brand Name
MRHK BUMPER INSERT - NEUTRAL
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8153016
Report Number0002249697-2018-03988
Device Sequence Number13895790
Product Code KRO
UDI-Device Identifier07613327045260
UDI-Public07613327045260
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K002552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2012
Device Catalogue Number64812130
Device Lot NumberLAX508
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient Weight99